DOI 10.1016/j.jcma.2013.06.009
Unusual radiological presentation of sirolimus-associated pneumonitis.
Аннотация
Sirolimus-associated pneumonitis, a rare but serious drug-induced lung injury, has become a great concern clinically, because of the increasing use of sirolimus (rapamycin) in patients who have been subjected to solid organ transplantation. We report sirolimus-associated pneumonitis in two women who underwent renal transplantation. At variance with previous reports, the radiological findings shown on chest radiographs and computed tomography scans of the chest in these two cases were consolidation lesions mainly with minimal interstitial abnormalities. Our reported cases highlight that awareness of various radiological findings of sirolimus-associated pneumonitis is pivotal for physicians to make early diagnosis of the disorder in patients who have undergone solid organ transplantation.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.